# SDR 96ZZZX3015

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3U
- Make and model: Gulstm 695
- Aircraft serial: 95041
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: P10M47
- Condition: Failed
- Location: Lt Mlg Well
- Part time: 3,111 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL OF AIRCRAFT, PILOT REPORTED HYDRAULIC FLUID COMING FROM LT GEAR WELL.  UPON FURTHER INVESTIGATING, FOUND FAILED HYDRAULIC SWITCH.
